Been taking it for 8 months now and honestly hair looks worse than before. Feel like I should of noticed something by now. Haven't really experienced any sides yet but wondering if it's worth staying on or not at this point.never took finasteride myself. but theoretically, yes, it can hinder gains. and it comes with other side effects too.
why are you considering it? discussed with a doc?
Yea nothing haha. I got it from the hairloss company roman. So it is a prescription. I believe it's the generic aurobindo verison8 months without improvements? I think you should ditch it. or at least make sure that it is real.
and yeah, i've heard about rare cases when finasteride makes hair growth worse, for whatever reason.
was it a doc prescription?
Just on trtWhat compounds you using. Finasteride will damage hair in some cases.
Dht is worse than test for hair, finasteride will prevent 5 alpha reductase turning test into dht, so it saves your scalp.
Dhn is better for your hairline than nandrolone, so using finasteride with deca will make hair worse.
I'm sure there are other examples of this but I'm already bald so Idc.
Welcome to the club.